# SDR CA070424004

- Difficulty date: April 19, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech B200
- Aircraft serial: BB1281
- Aircraft time: 8,789 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCD4N3A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Powerpack
- Part number: 10138800517
- Condition: Failed
- Location: Hydraulic System
- Part time: 9,010 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A ROUTINE MEDEVAC AND TEN MINUTES AFTER  DEPARTURE THE RED LIGHT IN THE IN THE LANDING GEAR HANDLE ILLUMINATED.VISUAL CONFIRMATION OUT CAPT SIDE WINDOW OF LANDING GEAR PARTIALLY DOWN.  A MANUAL GEAR EXTENSION WAS INITIATED AND A UNEVENTFUL LANDING WAS COMPLETED. TELCOM WITH MTCE. AND FLIGHT CREW CONFIRMED, LANDING GEAR MOTOR WAS NON FUNCTIONING. VISUAL INSP WAS C/O BY CREW FOR DAMAGE OR EXCESSIVE FLUID LOSS, WITH NONE OBSERVED.  AC WAS RETURNED WITH LANDING GEAR IN THE DOWN/ LOCKED POSITION, ESSENTIAL CREW ONLY ON BOARD.  MAINT INSPECTION REVEALED,THE L/G HYD POWERPACK HAD INTERNALLY FAILED TO MAINTAIN SYS PRESSURE,CAUSING THE PUMP TO RUN AND EXCEEDED OPERATIONAL TOLERANCE WHICH POPPED THE C/B. REPLACEMENT OF THE HYD POWER PACK ASSY WAS CARRIED OUT, AND SYS  FUNCTIONS WERE RESTORED. (TC NR 20070424004)
